Branching processes for the fragmentation equation - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Stochastic Processes and their Applications Year : 2015

Branching processes for the fragmentation equation


We investigate branching properties of the solution of a stochastic differential equation of fragmentation (SDEF) and we properly associate a continuous time càdlàg Markov process on the space S# of all fragmentation sizes, introduced by J. Bertoin. A binary fragmentation kernel induces a specific class of integral type branching kernels and taking as base process the solution of the initial (SDEF), we construct a branching process corresponding to a rate of loss of mass greater than a given strictly positive size d. It turns out that this branching process takes values in the set of all finite configurations of sizes greater than d. The process on S# is then obtained by letting d tend to zero. A key argument for the convergence of the branching processes is given by the Bochner-Kolmogorov theorem. The construction and the proof of the path regularity of the Markov processes are based on several newly developed potential theoretical tools, in terms of excessive functions and measures, compact Lyapunov functions, and some appropriate absorbing sets.
Fichier principal
Vignette du fichier
Beznea-Deaconu-Lupascu-branching-fragmentation.pdf (271.06 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00948876 , version 1 (18-02-2014)


Attribution - NonCommercial - NoDerivatives



Lucian Beznea, Madalina Deaconu, Oana Lupascu. Branching processes for the fragmentation equation. Stochastic Processes and their Applications, 2015, 125 (5), pp.1861-1885. ⟨10.1016/⟩. ⟨hal-00948876⟩
904 View
452 Download



Gmail Facebook X LinkedIn More